# SDR 29GA2016072600001

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 36,181 hours, 39,861 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Sticking
- Location: Pax Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LATCH WON'T KEEP DOOR OPEN, IT IS DIFFICULT TO LATCH PROPERLY. CORRECTIVE ACTION: CLEANED AND LUBRICATED MAIN DOOR OUTLOCK LATCH SPRING IAW SAAB 340 AMM 52-10-00.  OPS CHECK IS GOOD.
